| Catalog Number |
9-PDAP-05-04-L |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that a 5mm x 4mm amplatzer piccolo occluder was selected for implant on (b)(6) 2023.During implant the device took on a cobra shape.The device was removed from the patient.There were no interactions with cardiac structures.There were no angulations or kinks noted in the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.There were no adverse effects to the patient.The procedure was cancelled.The patient status was stable.
Additional Manufacturer Narrative
An event of device deformity during implant was reported.The investigation confirmed the device met functional specifications when analyzed at abbott under non-physiological conditions.Information from field indicated that there were no interactions with cardiac structures and there were no angulations or kinks noted in the delivery system.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.